Stability of slopes and subdifferentials

Document type :
Journal articles
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00507830
Contributor : Michel H. Geoffroy <>
Submitted on : Sunday, August 1, 2010 - 10:38:51 PM
Last modification on : Wednesday, July 18, 2018 - 8:11:27 PM

Identifiers

  • HAL Id : hal-00507830, version 1

Collections

Citation

Michel H. Geoffroy, Marc Lassonde. Stability of slopes and subdifferentials. Set-Valued Analysis, Springer Verlag, 2003, 11 (3), pp.257-271. ⟨hal-00507830⟩

Share

Metrics

Record views

71